Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The image of $ G$ bordism in $ Z\sb{2}$ bordism


Author: R. Paul Beem
Journal: Proc. Amer. Math. Soc. 67 (1977), 187-188
MSC: Primary 57D85
DOI: https://doi.org/10.1090/S0002-9939-1977-0451268-4
MathSciNet review: 0451268
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For finite cyclic groups G of even order, the image of unoriented G bordism in Z/2Z bordism and the kernel of the extension homomorphism from Z/2Z to G bordism depend only on whether or not the order of G is divisible by four. If so, then these sets are equal and are equal to the image of circle bordism in Z/2Z bordism and the kernel of extension to circle bordism. If not, then extension is a monomorphism and restriction is an epimorphism.


References [Enhancements On Off] (What's this?)

  • [1] R. P. Beem, On the action of free G bordism on G bordism, Duke Math. J. 42 (1975), 297-305. MR 0372882 (51:9086)
  • [2] R. E. Stong, Unoriented bordism and actions of finite groups, Mem Amer. Math. Soc., no. 103, 1970. MR 0273645 (42:8522)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0451268-4
Keywords: Equivariant bordism
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society